# SDR CALA9801242

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch Levers
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PULL FROM INTERIOR, EXTERIOR, AND AFT CABIN DOOR TAIL CONE RELEASE HANDLES WAS LOW.  THE TAIL CONE LATCH LEVERS WERE ADJUSTED IAW MM 53-53-02.
